Class
Ages
Duration
Monday
Tuesday
Wednesday
Thursday
Friday
Saturday
Sunday
TumbleBugs
3-5 yrs
45 min

10-10:45

11-11:45


10-10:45

11-11:45




11:30am


Rec 1
5+ yrs
60 min

4:00pm

5:00pm

6:00pm


4:00pm

5:00pm

6:00pm


4:00pm2:00pm

Rec 2
5+ yrs
90 min

4:30pm

6:00pm


4:30pm

6:00pm


10:00am

Rec 3 - Boys
5+ yrs
120 min

5:30-7:30
5:30-7:30
10:00am

Adaptive Class


45 min




10:30-11:15

Pre Team
5+ yrs
90 min

4:30pm

6:00pm


4:30pm

6:00pm




L2/Xcel Bronze Team
5+ yrs
120 min
5:00pm

5:00pm

5:00pm
10:00am

L3/Xcel Silver Team

5+ yrs
180min
5:00pm

5:00pm

5:00pm
10:00am

L4/Xcel Gold Team
5+ yrs
180 min
5:00pm

5:00pm

5:00pm


Homeschool
3-18yrs
60 min

1:00pm

1:00pm



OPEN GYM






12:00-1:00

$5 per child or $10 per family

12:30-2:00

$10 per child



.


nvga Summer 2018 CLASS schedule